Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 52398, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/52398

C0-semigroups of linear operators on some ultrametric Banach spaces

Department of Mathematics, Howard University, 2441 6th Street, NW Washington 20059, DC, USA

Received 20 August 2005; Revised 28 February 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toka Diagana, “ -semigroups of linear operators on some ultrametric Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 52398, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/52398.